Dual-acting formula for heartburn and indigestion.
Gaviscon Dual Action Chewable Tablets in Peppermint flavour helps relieve heartburn and indigestion.
Fast, soothing and long-lasting relief from the pain and discomfort of heartburn and indigestion.
Available in tablets for convenient relief on-the-go.
It works in two different ways:
1. The antacid – neutralises excess stomach acid.
2. The raft – the sodium alginate forms a ‘raft’ on top of your stomach contents. It acts as a physical barrier that helps to soothe the burning pain in your chest.
0% Customers recommend this product
Total Reviews (0)
click here write review to add review for this product.
-
(0)
-
(0)
-
(0)
-
(0)
Active Ingredients
Sodium Alginate 250 mg Sodium Bicarbonate 106.5 mg Calcium Carbonate 187.5 mg
Contains
• Contains phenylalanine, mannitol, aspartame, sulphites and sodium. • Contains gluten from wheat (less than 20ppm).
Ingredients
• Contains phenylalanine, mannitol, aspartame, sulphites and sodium. • Contains gluten from wheat (less than 20ppm). Sodium Alginate 250 mg Sodium Bicarbonate 106.5 mg Calcium Carbonate 187.5 mg
Directions
2 tablets (6-12 yrs old) and 4 tablets (over 12 yrs old) as required after meals and before going to bed, up to 4 times a day or as directed
Usage Advice
Chew tablets thoroughly before swallowing and follow with water if desired
Storage Instructions
Store below 30⁰C. In a dry place.
Product Warnings
• If symptoms persist see your doctor. • Keep out of reach of children. • Not recommended for children under 6 years. • The maximum total daily intake (16 tablets) for adults contains 894 mg of sodium (take in account if on a low sodium diet) and 9.6 g mannitol and 4.6 g of xylitol. • Products containing mannitol & xylitol may have a laxative effect or cause diarrhoea. • Contains phenylalanine, mannitol, aspartame, sulphites and sodium. • Contains gluten from wheat (less than 20ppm).
Caution
The maximum total daily intake (16 tablets) for adults contains 894mg of sodium (take into account if on a low sodium diet). Contains 9.6g of mannitol and 4.6g of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea. Contains phenylalanine, mannitol, aspartame, sulphites and sodium.